American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents   
View Article: PDF

[2] P. Domanski and D. Vogt. Infinite systems of linear equations for real analytic functions. Proc. Amer. Math. Soc. 132 (2004) 3607-3614. MR 2084083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stefano Marmi, Pierre Moussa and Jean-Christophe Yoccoz. Complex Brjuno functions. J. Amer. Math. Soc. 14 (2001) 783-841. MR 1839917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jean-Pierre Rosay and Edgar Lee Stout. Strong boundary values, analytic functionals, and nonlinear Paley-Wiener theory. Memoirs of the AMS 153 (2001) MR 1846591.
Book volume table of contents   

[5] Jaeyoung Chung, Soon-Yeong Chung, Dohan Kim and Hee Jung Kim. Almost periodic hyperfunctions. Proc. Amer. Math. Soc. 129 (2001) 731-738. MR 1792186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Soon-Yeong Chung, Dohan Kim and Eun Gu Lee. Periodic hyperfunctions and Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2421-2430. MR 1657782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stevan Pilipovic. Microlocal analysis of ultradistributions. Proc. Amer. Math. Soc. 126 (1998) 105-113. MR 1451826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jaeyoung Chung, Soon-Yeong Chung and Dohan Kim. Characterizations of the Gelfand-Shilov spaces via Fourier transforms. Proc. Amer. Math. Soc. 124 (1996) 2101-2108. MR 1322917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tadato Matsuzawa. A calculus approach to hyperfunctions. II . Trans. Amer. Math. Soc. 313 (1989) 619-654. MR 997676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Zorn. Analytic functionals and the Bergman projection on circular domains . Proc. Amer. Math. Soc. 96 (1986) 397-401. MR 822427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alex Meril. Analytic functionals with unbounded carriers and mean periodic functions . Trans. Amer. Math. Soc. 278 (1983) 115-136. MR 697064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Takahiro Kawai. Extension of hyperfunction solutions of linear differential equations with constant coefficients . Proc. Amer. Math. Soc. 59 (1976) 311-316. MR 0423426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] André Cerezo. Equations with constant coefficients invariant under a group of linear transformations . Trans. Amer. Math. Soc. 204 (1975) 267-298. MR 0430501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. Reese Harvey and R. O. Wells Jr.. Holomorphic approximation on totally real submanifolds of a complex manifold. Bull. Amer. Math. Soc. 77 (1971) 824-828. MR 0289809.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1